Individuality and compatibility of minimal meta-Hamiltonian groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 15-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_2_a1,
author = {N. N. Vil'yams},
title = {Individuality and compatibility of minimal {meta-Hamiltonian} groups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {15--25},
year = {1973},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_2_a1/}
}
N. N. Vil'yams. Individuality and compatibility of minimal meta-Hamiltonian groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1973), pp. 15-25. http://geodesic.mathdoc.fr/item/IVM_1973_2_a1/